Aspirin 325mg Regular Strength Tablets Small Bottle
24 Tablets
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 16.52ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.   

Aspirin tablets have a micro-thin coating making them easy to swallow.   

Dosage: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily.   

Active Ingredients:
Acetylsalicylic acid (ASA) ... 325 mg

Non-Active Ingredients: Corn starch, hypromellose, powdered cellulose, triacetin.

Please refer to the package for additional information.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Aspirin Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.47ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;